# SDR CA150506011

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 10,623 hours
- Engine: Pwc PW150A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Condition: Corroded
- Location: Mlg
- Part time: 11,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON THE NR 1 MLG AXLE.  CMM 32-11-03 PAGE 605 STATES IN PART ON NON-WEAR SURFACES THE DEFECTS TO BE POLISHED OUT, MUST NOT EXCEED 0.005 INCHES & FOR WEAR SURFACES DEFECTS MUST NOT EXCEED 0.0005 INCHES.  INSPECTION REVEALED PITTING ON NON-WEAR SURFACE & MEASUREMENTS TAKEN WITH OPTICAL MICROMETER SPECIFIED DEEPEST PIT AT .022.
